# SDR SIMA20140912005

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 36,170 hours, 33,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON BULKHEAD WALL IN FRONT OF 3B DOES NOT ILLUMINATE.  CLEANED CONNECTOR & OPERATIONS CHECKED IAW AMM 33-50-00 OK FOR SERVICE.
